Jump to content
KAVI Support Forum

Acne System III


Guest Justina
 Share

Recommended Posts

Guest Justina

Hi, i started using the acne kit 3 for normal to dry skin last saturday. my skin is really dry and i dont know what to do, im not sure if my skin is just getting used to the products, or if i should stop using them. it is doing WONDERS for my acne, my skin looks amazing, but the dryness is driving me crazy. my skin is coming off in little flakes, and its been like this for about 4 days. and the glycolipidic moisturizer is not doing enough for me, as soon as it dries, my face is really tight. I spent 150$ on these products, and i really just need something that is going to keep my face hydrated. please help! thank you!

Link to comment
Share on other sites

While it is great news that you are seeing your acne reduced at such a dramatic rate, the dryness is not an acceptable side effect. The products in the Anti-Acne System III for Normal or Dry Skin typically would not dry out the skin at the rate you describe.

 

Are you using the system according to the instructions at http://www.kaviskin.com/pages.php?pageid=19#AHS3ND?

 

Are you using any other anti-acne products in conjunction with the KAVI system (including oral antibiotics)?

Link to comment
Share on other sites

Guest Justina

i am using it according to the instructions, but recently i have gone down to using only the aqua wash, and the gly moisturizer, and a little lotion that i have that is not kavi becuase it's helping with the dryness. i cant use the salycilic peel or the toner because my face is so dry.

Link to comment
Share on other sites

So you are not currently using any other anti-acne medications, topical or oral? Have you taken any oral medication for your acne in the last year?

 

It’s a good idea to reduce usage to Aqua KAVI by itself for about two weeks, monitoring your skin to see if dryness has subsided. If it has, try re-introducing the KAVI Toner once every other night and monitor your skin for any recurring dryness.

 

If you find that your acne is subsiding sufficiently with Aqua KAVI alone, you may simply want to use it by itself, keeping the Toner and Salicylic Acid 8 for breakouts when they occur in the future.

 

If dryness does not subside from use of Aqua KAVI alone, please discontinue use and refer to your physician for a medical diagnosis of your skin’s dryness.

Link to comment
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
 Share

×
×
  • Create New...